MathSciNet Relay Station
MathSciNet bibliographic data
MR2271373 35L70 (35B41 35L20 37L30)
Gatti, Stefania; Pata, Vittorino A one-dimensional wave equation with nonlinear damping. Glasg. Math. J. 48 (2006), no. 3, 419–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement